# SDR 2002F00490

- Difficulty date: April 3, 2002
- Submitted: May 10, 2002
- Operation: Air carrier
- Aircraft: N17175
- Make and model: Cndair CL6002B19
- Aircraft serial: 7175
- System (JASC): 3200 · Landing Gear System
- Part: Uplock
- Condition: Damaged
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 5732 - PIT-PHL - RETURNED TO PHL, DUE TO NOSE LANDING GEAR DISAGREE TAKEOFF.  MAINTENANCE REPLACED THE UPLOCK MECH.  OPS CHECKS GOOD.  (M)
